Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac Withdrawal - need advice - going off meds

Posted by Velodog2 on August 19, 2005, at 15:37:38

In reply to Re: Prozac Withdrawal - need advice - going off meds Kimmm, posted by LyndaK on October 6, 2001, at 0:47:31

Hi, I'm new to this board. I've been on Prozac almost continuously for about 8 yrs. and am trying to come off it. I'm about 4 wks into cold-turkey cut off and it's not been easy. I have very few physical symptoms. My worst problem is recurring depression - generally much worse than before I went on the drug. This has happened every time I have tried coming off it before, and I always cave and go back. I hate being dependent. Does anyone else experience a bout of depression while withdrawing? Does it resolve?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Velodog2 thread:5505
URL: http://www.dr-bob.org/babble/20050816/msgs/543917.html